Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embedding in topological vector spaces


Author: Gary Richardson
Journal: Proc. Amer. Math. Soc. 65 (1977), 365-369
MSC: Primary 46A20; Secondary 54C25
MathSciNet review: 0442630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let LX denote the set of all continuous linear functionals on the locally convex topological vector space X. The space $ {L_{{\text{co}}}}X$ denotes LX endowed with the compact-open topology. We investigate the spaces, X, which have the property that the natural map from X into $ {L_{{\text{co}}}}({L_{{\text{co}}}}X)$ is an embedding.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A20, 54C25

Retrieve articles in all journals with MSC: 46A20, 54C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0442630-4
PII: S 0002-9939(1977)0442630-4
Keywords: Topological vector spaces, convergence spaces, continuous convergence
Article copyright: © Copyright 1977 American Mathematical Society